# SDR 95ZZZX3983

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60234
- Make and model: Beech 58TC
- Aircraft serial: TK92
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 002440024I
- Condition: Cracked
- Location: Fs 271.92
- Part time: 2,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CRACKS WERE FOUND IN AFT BULKHEAD (FS 271.92) AT LOWER LT AND RT CORNERS OF CUT-OUT AREA FOR STUB SPAR.  BEECH SI0090 R2 DEALS WITH THIS SUBJECT, BUT ONLY APPLIES TO EARLIER AIRCRAFT S/N.  BOTH CRACKS WERE LESS THAN .25 INCH, SO ALL 4 CORNERS OF BULKHEAD CUT-OUT WERE REWORKED PER BEECH SI0990 R2.
